# SDR SWAA022977

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 9,039 hours, 5,278 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AH04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11075-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB HARDWARE AND BUSHING AT NR 1 HINGE ATTACH POINT PER MM.
